Characterization of the Hilbert-Samuel polynomials of curve singularities
Compositio Mathematica, Tome 74 (1990) no. 2, pp. 135-155
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__74_2_135_0,
author = {Elias, Juan},
title = {Characterization of the {Hilbert-Samuel} polynomials of curve singularities},
journal = {Compositio Mathematica},
pages = {135--155},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {74},
number = {2},
mrnumber = {1047736},
zbl = {0724.13021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__74_2_135_0/}
}
TY - JOUR AU - Elias, Juan TI - Characterization of the Hilbert-Samuel polynomials of curve singularities JO - Compositio Mathematica PY - 1990 SP - 135 EP - 155 VL - 74 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1990__74_2_135_0/ LA - en ID - CM_1990__74_2_135_0 ER -
Elias, Juan. Characterization of the Hilbert-Samuel polynomials of curve singularities. Compositio Mathematica, Tome 74 (1990) no. 2, pp. 135-155. http://geodesic.mathdoc.fr/item/CM_1990__74_2_135_0/